# SDR CA020725005

- Difficulty date: July 19, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2420 · AC Generation System
- Part: Plunger
- Part number: 764510
- Condition: Unserviceable
- Location: Adg Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE VALIDATION OF AMM TASK 24-23-01-720-803 IAW BOMBARDIER ENGINEERING TDS 601R-0566, WE DAMAGE THE ADG BACK PLATE AND BLADE LOCK PLUNGER OCCURRED. THE DAMAGE OF THE ADG WAS CAUSED BY AN IMPROPERLY CRIMPED LOCK TABFROM THE FACTORYLOCATED BETWEEN THE SELF LOCKING NUT AND THE BLADE LOCK PLUNGER OF THE ADG.  DURING THE TESTING THE SELF LOCKING NUT SLACKENED OFF ALLOWING THE ENGAGEMENT LENGTH OF THE PIN TO INCREASE.  THE PROTRUDING PIN IMPACTED THE ADG WHILE THE ADG WAS ROTATING.
